MathSciNet Relay Station
MathSciNet bibliographic data
MR969047 (90b:41013) 41A10 (26A16 41A17 41A27)
Ditzian, Z.; Totik, V. Remarks on Besov spaces and best polynomial approximation. Proc. Amer. Math. Soc. 104 (1988), no. 4, 1059–1066.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement